# SDR MASA200800042

- Difficulty date: November 24, 2007
- Submitted: January 23, 2008
- Operation: Air carrier
- Aircraft: N447YV
- Make and model: Dhav DHC8202
- Aircraft serial: 447
- Aircraft time: 26,305 hours, 24,924 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap Track
- Condition: Worn
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING NR 3 UPPER FLAP TRACK LOWER SIDE, OB SIDE OF NACELLE HAS WORN AREA., REPAIRED.
